# SDR SWIA2021080259932

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 437-453 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R CORRODED BETWEEN FS437.00 AND FS453.00     (C-CHECK RO 7/28/2021)    REPLACED STR 21R FROM FS437-453 AND STRINGER SPLICE REF DWG SH690-30006 REV. C, AND DWG SH670-31070 REV. J AND CRJ900 SRM 51-42-06-001-001-A01. CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY.
